# SDR HNAA2020081700245

- Difficulty date: August 14, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 46,435 hours, 44,002 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AND THROUGHOUT FLIGHT FUMES NOTED IN COCKPIT AND CABIN WITH BOTH PACKS IN AUTO AND APU OFF. CREW NOTICED THAT LH SIDEWALL AND CEILING PANEL AT ROW 15 TURNED ORANGE. SEE LOG PAGE 216382-3 FOR NEW DISCREPANCY. #1 ENG OIL SMELL. (LG PG 216382 SEQ. 3 DURING CREW HIGH SPEED TAXI AND HIGH POWER RUN OIL SMELL ENG #1 NOTED. REF SAME LP 216382 SEQ 2)(LP 216382 SEQ.2 HIGH SPEED TAXI AND HIGH POWER ENGINE RUN REQUIRED REF LP 216380-2. CREW TAXI AND CREW PERFORMED HIGH POWER ENG RUN OIL SMELL FROM #1 ENG NOTED.) (FLIGHT DECK HAZY WITH PLASTIC SMELL ON CLIMB OUT BUT NO SMOKEDISPLACED POWER DISTRIBUTION AND RELAY PANELS IN FLIGHT DECK FOR INSPECTION, DETAILED VISUAL RE-INSTALLED ALL PANELS. DISPLACED GLARESHIELD FOR VISUAL INSP. RESECURED GLARESHIELD. RAN APU ENG 1 AND ENG 2 EACH BLEED AIR SYSTEM FOR GREATER THAN 30 MINS. NO DEFECTS OR ODORS                              DETECTED. HIGH POWER RUN.)
